# SDR TWAA9903603

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND SHIP DRAIN FITTING AT STA 550 BETWEEN LONGERONS 29L AND 30, WITH CORROSION.  REPLACED DRAIN FITTING WITH (P/N 17-52804) AND FASTENERS PER SRM 51-30-0.
